So.. My entire family came down with a stomach bug for the new year. Its been 26 days since I got sick. I went to the ER the night that I wasnt feeling well. I was throwing up and peeing out of my behind!! YUCK! So.. they ran some tests and relaized that my bloodcounts were low.. My iron levels were rock bottom.
They decided to admit me. Well during this lovely stay they did a CT scan of my pelvis to see if there was anything obstructive. Nothing, but they did find a fibroid and something called Divertuclum!! So I went to see me OB and he is just my angel. A very good friend I can call him. He calls me direct, doesnt charge and listens to me. We had this crazy ulrtrasound done of my uterus and sure enough there is a fribroid. My periods are very very heavy and they hurt. So he and i decided endometrial Ablation is the way to go. He will also try to remove the firbroid while in there.
So... I had my period on Jan 2nd and now its starting to come back today. I guess I am confused as to why. I know fibroids can do this as well as as our meds (Armour) being hyper. Just wanting to vent. Its always something, right?? LOL :)
I haven't been on for awhile for many reasons.. I have been moving, computer was down and I have just been so busy!! I am actually doing very well! I have my days.. WHEN FLO IS APPROACHING!!! Damn her!! But other than that, I am thrilled with how I am feeling. Saturday night we have a music festival here called Lollapolooza and I was out until midnight and still had energy! My hubby and I had the time of our lives and he said with tears in his eyes, I FINALLY GOT YOU BACK!!!!! At least for now!! We danced the night away like we were 20 years young again!!
Anywho...I am on Armour and it has saved my livelihood!! I am now on 90 mgs and my Dr is working with me on when I am symptomatic! I have got him to see the symptom side rather than just numbers side!! I'm due for my period in about 11 days and so far so good!! I have some anxious days, but I can't complain.
The anxiety and panic have pretty much disappeared. I know that they can appear in a flash without warning, but I have been doing great without their company!! I am just enjoying life again and so very blessed with my progress. I know that I can fall as fast as I came through, but I am really trying to be positive and take it as it comes!!
I hope you are all well and wish each and everyone of you the success and progress that has blessed me. I am here if anyone should need me!!
Well... I have come to the conclusion that I FLAT OUT HAVE ANXIETY RELATED TO HEALTH ISSUES!! I know that this whole thyroid mess can do this to our bodies whether we are HYPO/HYPER, but yesterday evening we had to take our 3 year old to the ER cause she has been complaining about itching and crying uncontrollably. SO... this brought on my anxiety pretty badly. I started thinking the worst and then thinking that I have been itching and the what if's BLAH BLAH BLAH!! So we got home around 9. I thought I was fine and then all of a sudden BAM, couldnt breathe, shaking uncontrollably, heart palps...and FEAR AND PANIC!!! I took an Ativan and I tried to calm myself. Wanted to run to the ER but worked it out. It was awful and I truly believe it had nothing to do with my meds or thyroid. I finally fell asleep about 1.5 hours later. Woke this morning feeling good. This just stinks and makes me so sad!! Should I go on an antideressant or not? I heard that when on meds for the thyroid, its can intertwine themselves..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.